PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 35--37 (1993)
Recurrence relation for a class of polynomials associated with the generalized Hermite polynomials
Gradimir V. Milovanovi\'cElektronski fakultet, Nis, Yugoslavia
Abstract: The coefficients in an $(m+1)$-term recurrence relation for a class of polynomials associated by the generalized Hermite polynomials are determined explicitly.
Classification (MSC2000): 33C55
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts